# SDR FDEA201304240841

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67312
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT LOWER SURFACE FOUND CRACK ABOUT 5 INCHES LONG AT XOS 717.  REPAIRED IAW EA 1-5750-166127,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
